# SDR AALA202402017025

- Difficulty date: December 1, 2023
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 77,852 hours, 31,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311107720200
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK WINDSHIELD FRAMING LEFT HAND CONTINUITY FITTING BETWEEN FR 1 AND FR 2 AT Y0. REPLACED CONTINUITY FITTING PER EO 5319Y017-002.
